# SDR SWAA2021012143321

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 28,171 hours, 12,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Rt Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT SIDEWALL LIGHT REMAINS BRIGHT (CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT).  DMA NR 0427828.  R & R LIGHT ASSEMBLY AT FWD RT EMERGENCY EXIT, PER AMM 33-21-00 CL 84199.
